Have you recently started taking Clomid, and are you suffering from mood swings? Or are you due to commence Clomid and concerned about the impact it could have on your moods? Mood swings on Clomid are not uncommon, and you are not alone in your worries.Clomid is used to induce ovulation in women who are anovulatory or have irregular ovulation. The drug encourages a higher amount of follicles to mature during each cycle, thereby increasing the chances of pregnancy. Most women say that Clomid is tolerable as far as side effects are concerned, but the drug can induce symptoms that are not unlike the menopause. Hot flushes, headaches, nausea and vomiting, and tender breasts, are among them. Mood swings is perhaps the most notorious Clomid side effect. Clinical studies that looked into the side effects of Clomid, which is the most popular fertility drug on the market today, and also the most effective one, found that less than one percent of women who were prescribed Clomid experienced mood swings. That does not sound too bad, does it? Personally, I find that slightly difficult to believe, because I have just heard too many stories from women who felt rather dreadful while taking Clomid over the years.
Ranging from uncontrollable crying to aggression, to simply depression, I have heard it all when it comes to moods that can be caused by Clomid. That does not mean that you will have mood swings when you start taking Clomid. Many women who are on this drug have hardly any unwanted side effects at all. Being prepared for anything, and realizing that your mood swings and anxiety could be due to infertility rather than Clomid itself, might help you. Be gentle on yourself, and don t stop reminding yourself what you are doing it all for. Have you been on Clomid, and did you have mood swings? Did you find any way to treat the mood swings you experienced as a result of Clomid, and will you tell us about it?